# SDR IPXA201904241331

- Difficulty date: April 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,309 hours, 16,952 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: BAN7020503
- Part serial: 840
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR INTERMITTENT ON OPENINGREPLACED THE L1 SOLENOID AND R2-177 REF SWPM 20-40-01 AMM 52-10-06-40 OPS NORMAL. ESR: 52-11-70-01-070J
